# SDR DALA2016110708300

- Difficulty date: October 30, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 64,210 hours, 46,772 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR (5EA) ON STRUT DOOR LOWER SURFACE ON LT MLG.  OUTBOARD DOOR ON MAIN LANDING GEAR WAS REPLACED PER CMM 32-17-06 AND ADJUSTED PER AMM 32-12-01.
